# SDR HEEA083962

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 2,353 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A1503
- Condition: Separated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE HAS SEPARATION AT TIP. TO BE SENT TO VENDOR.
